| Model Number |
30-401LITE |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a myosure lite procedure on (b)(6) 2025, the staff reported that they discovered metal shavings in the patient.They pulled the device and used a second one to complete the procedure.Metal flakes were stuck to the fibroid and were removed with the second device.No patient injury reported.No other information available.
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted, and the suction tubing was cut from the device, no other visual issue was found during the inspection.Functional testing was conducted and the device was working as intended in the console.Dissection test was conducted, and the blade presented scratches and metal shavings and plastic particles were observed in the inside of the handle.Hence, the complaint can be confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.